On the maximum of covariance estimators

Johannes Moritz Jirak

Research output: Contribution to journalArticle

LanguageEnglish
Pages1032-1046
JournalJournal of multivariate analysis
Volume102
Issue number6
DOIs
StatusPublished - 2011

Fields of Expertise

  • Information, Communication & Computing

Treatment code (Nähere Zuordnung)

  • Theoretical

Cite this

On the maximum of covariance estimators. / Jirak, Johannes Moritz.

In: Journal of multivariate analysis, Vol. 102, No. 6, 2011, p. 1032-1046.

Research output: Contribution to journalArticle

Jirak, Johannes Moritz. / On the maximum of covariance estimators. In: Journal of multivariate analysis. 2011 ; Vol. 102, No. 6. pp. 1032-1046
@article{de8d67aa05d14d45a8e0823d38fa7a0f,
title = "On the maximum of covariance estimators",
author = "Jirak, {Johannes Moritz}",
year = "2011",
doi = "10.1016/j.jmva.2011.02.003",
language = "English",
volume = "102",
pages = "1032--1046",
journal = "Journal of multivariate analysis",
issn = "0047-259x",
publisher = "Academic Press",
number = "6",

}

TY - JOUR

T1 - On the maximum of covariance estimators

AU - Jirak,Johannes Moritz

PY - 2011

Y1 - 2011

UR - http://www.sciencedirect.com/science/journal/0047259X

UR - http://www.sciencedirect.com/science?_ob=MImg&_imagekey=B6WK9-5282JRB-1-1&_cdi=6901&_user=464374&_pii=S0047259X11000364&_origin=browse&_zone=rslt_list_item&_coverDate=07%2F31%2F2011&_sk=998979993&wchp=dGLbVtb-zSkzV&md5=21e9ae3e675c90fde01023bb63b358b4&ie=

U2 - 10.1016/j.jmva.2011.02.003

DO - 10.1016/j.jmva.2011.02.003

M3 - Article

VL - 102

SP - 1032

EP - 1046

JO - Journal of multivariate analysis

T2 - Journal of multivariate analysis

JF - Journal of multivariate analysis

SN - 0047-259x

IS - 6

ER -